# SDR GTIA010117

- Difficulty date: April 16, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49190
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Grounded
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 337 - MYR - AT GATE WITH ENGINES SHUTOFF HAD A LOOP LEFT SIDE ILLUMINATE WITH AN INTERMITTENT FIRE WARNING AND FIRE DET LOOP LIGHT.  ONLY AN INTERMITTENT WARNING.  OPENED LOWER COWL, INSPECTED LOOP, FOUND FIRE LOOP GROUNDED IN 2 PLACES.  REPOSITIONED LOOP AND OPS CHECK GOOD IAW MD-80 MM 26-10-00.  RESECURED LOWER COWL.  AC OK FOR CONTINUED SERVICE.  (M)
